# SDR WX0A2020073173536

- Difficulty date: July 31, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 57,549 hours, 21,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00005193
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY EVAC HORN KEEPS SOUNDING IN TH COCKPIT UNCOMMANDED.   REMOVED & REPLACED (CIDIS) DIRECTOR(S) 101RH&102RH BITE TEST GOOD NO FAULTS NOTED AT THIS TIME REF AMM 23-73-34"
